# SDR AALA202509082697

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 39,386 hours, 17,012 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LA2AG
- Part serial: B8145
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INROUTE TO LGA DUE TO THE FLIGHT CREW REPORTING THAT AFTER LEVEL, AIRCRAFT WENT INTO CWS P. AUTO TILT FAIL ON ND, FOLLOWED BY NO TAT ON ENG DISPLAY. THE AIRCRAFT LANDED SAFELY AT LGA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED TAT PROBE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-21-06.
